# SDR SWAA2020101522274

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 28,353 hours, 12,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT EMERGENCY LIGHT INOPERABLE.  R & R M1671 EMERGENCY LIGHT BATTERY PACK, IAW AMM 33-51-06.  OPERATIONS CHECK GOOD.
